# SDR SWAA2025081590612

- Difficulty date: July 11, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 57,234 hours, 33,409 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND NUT PLATE HOLE FASTENER AT BS 986 RBL 43 WL 208.   EVALUATED CORROSION AROUND NUT PLATE HOLE FASTENER AT BS 986 RBL 43 WL 208. BLEND WAS 1'X.3'X.040'.  BLEND FOUND TO BE OUT OF LIMITS IAW SRM 53-70-51-1A-1 PARAGRAPH 4. H. (2) (B) FIGURE 103 DETAIL C. REMOVED DAMAGE ON FLOORBEAM AT BS 986 RBL43 WL 208 IAW SRM 53-70-51-2R-6 PARAGRAPH 2. K. (2) (A). HFEC INSPECTED BLEND AREA PER NDTM PT6 51-00-00 PROCEDURE 23; NO CRACKS NOTED.   FABRICATED; LOCATED AND DRILLED & DEBURRED REPLACEMENT PARTS IAW SRM 51-40-05; SRM 53-70-51-2R-6 PARAGRAPH 2. TABLE 204 ALTERNATE 4. STRAP WAS FABRICATED  ANGLE, HEAT TREATED PER CUSTOMER RO NO 860625-SWA JOB# 548082. FILLER FABRICATED.  CUSTOMER RO NO 1045436-SWA JOB# 584649. TREATED AND PRIMED IAW SRM 53-70-51-2R-6 PARAGRAPH 4. K. L. SHOT PEENED THE CUT EDGE WITH 100% COVERAGE IAW SOPM 20-10-03 PARAGRAPH 4. TABLE 2.  INSTALLED REPAIR PARTS IAW SRM 51-40-02; SRM 53-70-51-2R-6 PARAGRAPH 4. TABLE 204. ALTERNATIVE 4.
